# SDR ASAA2019041538979

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,792 hours, 7,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14785
- Condition: Failed
- Location: Nr 1 High Stage
- Part time: 21,438 hours, 7,005 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN NOTICED DUCT SPLIT UP TO APPROXIMATELY 40% BEFORE PRESSURES EVENED UP. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HIGH STAGE VALVE REF B737-900 AMM 36-11-06 REQUIRES BLEED AIR CROSSOVER TEST AND HIGH STAGE VALVE OPS CHECK. LEAK CHECK OF HIGH STAGE VALVE GOOD. PERFORMED CROSSOVER TEST PER AMM 36-11-00-710-801.
